# SDR USAA2011080100002

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 8,430 hours, 7,158 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 180120401
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - F/O'S SEAT SLIDES LEFT AND RIGHT REGARDLESS OF FWD AND AFT POSITION.  ALSO FWD AND AFT TRACK HARD TO MOVE, NEEDS TO BE LUBRICATED.  MAINTENANCE REMOVED AND REPLACED F/O SEAT PER AMM 25-11-01-*400-801A, CHECKS OK.
